Volume 14,Issue 3,1994 Table of Contents

Other Issues:  


Stability of Travelling Waves
  Wu Wei
  1994,14(3):319-326 [Abstract(2441)]  [View PDF]
Qnasiuniform Convergence for Multifunctions
  Cao Jiling
  1994,14(3):327-331 [Abstract(1177)]  [View PDF]
The Compactness of Block Diagonal Operators
  Li Juexian
  1994,14(3):332 [Abstract(1216)]  [View PDF]
TVariational Ineqnalities for Set-Valued Maps
  Zhu yuanguo
  1994,14(3):333-340 [Abstract(1172)]  [View PDF]
On Half-Primary Rings
  Dong Xuedong
  1994,14(3):341-344 [Abstract(1314)]  [View PDF]
A Subsemigronp of S(I)
  Pei Huisheng
  1994,14(3):345-354 [Abstract(1221)]  [View PDF]
Some Properties of Bernstein Polynomials on a Simples
  Wu Shuntang and Hong Dong
  1994,14(3):355-366 [Abstract(1580)]  [View PDF]
On the Dimension of the Bivariate Splines Spaces
  Gao Junbin
  1994,14(3):367-378 [Abstract(1358)]  [View PDF]
On a Class of interpolation and Approximation by S1,13(△(2)mn
  Sha Zhen and Xuan Peicai
  1994,14(3):379-389 [Abstract(1140)]  [View PDF]
On the Generalized Bochner integral
  Zeng Renying
  1994,14(3):390 [Abstract(1220)]  [View PDF]
The Boundary Properties of Canchy Type Intygral inSeveral Complex Variables
  Chen Shujin
  1994,14(3):391-398 [Abstract(1251)]  [View PDF]
Careless Mistake, Correction and Analysis of theKornai-Weibull Queue Model
  Liu Xingquan
  1994,14(3):399-410 [Abstract(1551)]  [View PDF]
RePresentation Theorem for Set-Valued Measnres in Banach Spaces
  Wu Congxin and Xue Xiaoping
  1994,14(3):411-416 [Abstract(1450)]  [View PDF]
Approximation Theorems and FiXed Point of WeaklyInward Mappings in Infinite Dimensional Banach Space
  Liu Lishan
  1994,14(3):417-420 [Abstract(1342)]  [View PDF]
  1994,14(3):421-425 [Abstract(1227)]  [View PDF]
On Closed-Lindeof Inverse Images of Weak-θ-RefinableSpaces
  Ge Ying
  1994,14(3):426-428 [Abstract(1290)]  [View PDF]
Average n-widths of WWrHω Defined on Real Axis
  Chen Dirong
  1994,14(3):429-434 [Abstract(1323)]  [View PDF]
Oscillation Theorems for Some Higher Order Pwrturbed Nonlinear Differential Equations
  Han Xiaoyou,Zhang Jianwen and Li Qingshi
  1994,14(3):435-442 [Abstract(1150)]  [View PDF]
The Initial-Bonndary Problems for Quasilinear Hyperbolic Equation with Characteristic Boundary
  Tao Youshan
  1994,14(3):443-448 [Abstract(1361)]  [View PDF]
On the Absoluts Stability of Indirect Control Systems with Respect to Partial Variables
  Yu Guodong
  1994,14(3):449-454 [Abstract(1299)]  [View PDF]
l-rings with f- elements Which HaVe Zero Annihilators
  Ma Jingjing
  1994,14(3):455-460 [Abstract(1117)]  [View PDF]
Estimation of Spectral Values of Quaternion Matrix with Real Spectral Values
  Yang Zhongpeng
  1994,14(3):461-467 [Abstract(1291)]  [View PDF]
  1994,14(3):468 [Abstract(1171)]  [View PDF]
Chromatic Uniqneness of Complementary Graphs of Pq-1
  Liu Ruying
  1994,14(3):469-472 [Abstract(1174)]  [View PDF]
Note on“Fixed Points in Fuzzy Metric Spaces”
  Song Guangxing
  1994,14(3):473-474 [Abstract(1179)]  [View PDF]
  1994,14(3):475-476 [Abstract(1146)]  [View PDF]
Submanifolds in Euclidean Space with Constant Canonical Support Function
  Wu Bingye
  1994,14(3):477-478 [Abstract(1282)]  [View PDF]